Let be a bounded domain in . In this paper, we consider the following systems of semilinear elliptic equations
where and the functions and are nonlinearities having an exponential growth on . This nonlinearity is motivated by suitable Trudinger-Moser inequality with a singular weight. In fact, we prove the existence of a nontrivial solution to (S). For the proof we use a variational argument (a linking theorem).
Cite this article
Abbes Benaissa, Brahim Khaldi, On a Singular Class of Hamiltonian Systems in Dimension Two. Z. Anal. Anwend. 33 (2014), no. 2, pp. 199–215DOI 10.4171/ZAA/1507